# SDR SCNA20180202016

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 37,581 hours, 24,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PANEL BEHIND LEFT MAIN WHEEL WELL. INSTALLED NEW PANEL BEHIND LEFT MAIN WHEEL WELL.
